5:30pm - Cocktail Hour with music for mingling. Jukebox will distribute request slips on tables and collect requests (*Juke also uses a web-based request system available for guests to use their phones to send requests and dedications, free of charge (web address: http://ask.the.dj)
6:30pm - Speeches/Dignitaries/Public Address will commence. Once event speakers have finished, Juke will help draw table numbers for the food line, or auction table numbers for donations to the charity of choice for the event
7:30pm - A little bit of after-dinner DJ music to get people in the mood for the evening's activities!
7:45pm - 15 minute standup routine (customized jokes avail)
8:00pm - Live Top 40 music/singing performance
8:30pm - 15 minutes of group fun game activity (balloon race, "best CSI scream!", Rock'n'ROLL trivia time!, etc.)
8:45pm - 15 min break for Jukebox with DJ music left on
9:00pm - Another 15 minute standup routine
9:15pm - More Live Singing/DJ/VJ'ng of today's top dance hits and faves/requests.
9:45pm - Prize giveaways, more fun and group game activity (musical chairs, golf-putting, bean-bag toss)
9:45pm - 15 minute break for Jukebox
10:00pm - Final 5 minute set of Comedy and wrap-up messages, prizes, etc.
10:15pm - More Live Singing/DJ/VJ'ng of today's top dance hits and faves/requests till end of evening